# SDR CA980707069

- Difficulty date: June 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Lyc ALF502R5
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Seal
- Part number: 230318704
- Condition: Leaking
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NR 1 SEAL LEAKING ON THE COMPRESSOR SECTION.
